# SDR CA070528007

- Difficulty date: May 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,545 hours
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Unserviceable
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGHT 13000 FT AT 290 KIAS, THE NLG DOOR WARNING/UNSAFE MESSAGE WAS DISPLAYED AND CREW COULD HEAR A CLUNKING NOISE FROM THE NLG AREA.  ELECTED TO RETURN. MLG EXTENDED NORMALLY WITH (3) GREEN LIGHTS AND NO CAUTION/ADVISORY MESSAGES DISPLAYED.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER PROBLEM. TROUBLESHOOTING WAS IN PROGRESS AND FOUND THE LANDING GEAR SELECTOR VALVE WAS UNSERVICEABLE. PART WAS REPLACED, FUNCTION CHECK FOUND NO FURTHER DEFECT. AIRCRAFT RETURNED FOR SERVICE (TC NR 20070528007)
